pukey feeling and cramping...any ideas?
1 Replies
MuzikGurl - February 21

Ok, I have PCOS as many fo you know and I have very irregular cycles. My ob as asked me to chart my temps for the past two cycles, one cycle was 76 days and the 2nd one was only 25 days. Now I am on my third cycle but, have not started my period yet, I took clomid about 13 to 14 days ago was my last pill, 50mgs. Ever since my third pill everyone I cramp and it's getting worse and worse no matter what position I'm in or how I'm feeling that day I cramp very badly. Dr. won't see me again until 3/1 so, I was wondering is this normal or someone in my postion?? I just took a pg. test very cheap one (only 25 cents) about 30 min ago but, it said neg. I'm starting to feel pukey and yesterday my stomach was turning...like a nervous feeling, I keep feeling like I'm gonna puke any second no matter what time of day but especially when I first wake up in the morning. I have been under a lot of stress for the past few days but, usually when I am under stress I don't feel this way. My temps have been low lately and for the past three days I have flat lined at 97.5 So, any idea what's going on?? am I the only one?? thanks for anything!


Mega - February 21

Did your BBT chart show you O'ed this last clomid cycle? Typically you'd O around 5-7 days after the last Clomid pill so if you are PG, it's probably still too early to test positive. Is this your 1st Clomid cycle? You might just be sensetive to the drug. It might get better each subsquent Clomid cycle, your body tends to get used to it. Good luck. I hope you feel better soon.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?